# SDR CA040722002

- Difficulty date: July 19, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Boeing 737204
- Aircraft time: 98,004 hours
- Engine: Pwa JT8D15
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: BACB30MT7T23
- Condition: Sheared
- Location: Stab Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THIRD PARTY AMO WAS INSPECTING THE FWD STABILIZER FITTINGS ATTACHED TO THE AFT SPAR FOR SB737-57A1266 ON A/C 743 FOUND THE O/B FITTING CRACKED.  ON FURTHER INVESTIGATION, FOUND THAT ALL FOUR BOLT HEADS ON THE AFT O/B FITTING WERE SHEARED OFF, AND THE FITTING BEGINNING TO LIFT OFF THE BEAM.  THIS FITTING IS NOT PART OF THE SB.  AS THE BOLT HEADS ARE MISSING CAN ONLY PROVIDE THE PART NUMBERS PER THE IPC.  AS THIS IS NOT PART OF ANY SB THAT CAN FIND, BUT THE SB THEY WERE WORKING FROM DESCRIBES SERIOUS MLG FAILURE AND/OR LOSS OF HYDRAULIC FLUID AS A FACTOR, SHOULD A BRACKET FAIL, THOUGHT THAT AN SDR WAS APPROPRIATE.  UNFORTUNATELY HAD REMOVED THE BRACKET BEFORE COULD GET ANY BETTER PICTURES, BUT HAVE RETAINED
